Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Jessica Leete    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Leete, J; Layton, AT, Sex-specific long-term blood pressure regulation: Modeling and analysis., Computers in Biology and Medicine, vol. 104 (January, 2019), pp. 139-148 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320